# SDR CA130924005

- Difficulty date: September 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 1 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849557
- Condition: Fluctuates
- Location: Nr 1 Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB IT WAS NOTED THAT THE NR 1 STANDBY HYD PRESSURE WAS FLUCTUATING AROUND 700-1000 PSI.  AFTER TRANSITION AND THE PUMP SWITCHED OFF, ENGINEERING ON THE GROUND WAS CONTACTED.  REMOVAL/INST OF NR 1 STANDBY HYD PUMP ASSY IAW AMM 32-11-17, EGR C/O BOTH ENGINES, OPS CHECK AND LEAK CHECK C/O NIL FAULTS FOUND.
